# SDR GLBA20110601J

- Difficulty date: June 1, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 26,134 hours, 43,570 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 164 S9ar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION MAINTENANCE FOUND FRAME CRACK AT FS 164 & STRINGER 9AR AT THE STRINGER CUTOUT, .3" IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-53-038. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
